question-icon

What causes recurring rashes around the elbows while on Clobetasol?

default
Posted on Mon, 13 Nov 2017
Question: I have reoccurring rashes around my elbow that itch like crazy and feel hot to the touch. I am currently using Clobetasol, but it's not working very well.
doctor
Answered by Dr. Asmeet Kaur Sawhney (58 minutes later)
Brief Answer:
Eczema or dermatitis herpetiformis, upload pictures

Detailed Answer:
Hi,
Thanks for being at HealthcareMagic,

According to your complaints, it could be eczema or dermatitis herpetiformis.

I would recommend you to upload the pictures of the affected areas under the report section of the site so that I can have a clearer picture of the condition and can guide you accordingly.

Awaiting...

Regards
Dr Asmeet


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney (38 minutes later)
I'm not sure if the picture l have uploaded is clear enough. I hope it sent. Never done this before.
doctor
Answered by Dr. Asmeet Kaur Sawhney (2 hours later)
Brief Answer:
Eczema, clobetasol cream, moisturising cream and antihistaminic

Detailed Answer:
I have reviewed the attached photograph and it seems to be eczema.
Eczema is a chronic disease which has a tendency to recur.
If I was your treating doctor I would recommend you to continue with clobetasol propionate cream on the rash twice daily along with frequent and liberal application of a moisturising cream containing white soft paraffin on the entire arm 2-3 times in a day.
Also take antihistaminic like tablet Cetrizine 10 mg twice daily for 2 weeks.
These measures should help in resolving the rash.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 5006 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes recurring rashes around the elbows while on Clobetasol?

Brief Answer: Eczema or dermatitis herpetiformis, upload pictures Detailed Answer: Hi, Thanks for being at HealthcareMagic, According to your complaints, it could be eczema or dermatitis herpetiformis. I would recommend you to upload the pictures of the affected areas under the report section of the site so that I can have a clearer picture of the condition and can guide you accordingly. Awaiting... Regards Dr Asmeet